MathSciNet Relay Station
MathSciNet bibliographic data
MR360393 (50 #12843) 06A35
Rival, Ivan Maximal sublattices of finite distributive lattices. II. Proc. Amer. Math. Soc. 44 (1974), 263–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement